# SDR FDEA201711183271

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N858FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37729
- Aircraft time: 24,529 hours, 3,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE WAS A LOT OF RESISTANANCE WHEN ATTEMPTED  TO OPEN L1 DOOR. LEFT DOOR CLOSED. USED R1 DOOR.   VERIFIED ARM & DIARM FUNCTION WAS OK AND L1 DOOR POSSIBLE TO OPEN.
